# SDR SWAA2023041717485

- Difficulty date: March 16, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REAR SPAR BRACKET IRSS 211 AT RT WING 2023-185520<[01] REAPLACED BRACKET ON REAR SPAR IRSS 211 AT RT WING IAW B737-700 SRM 51-49-92 AND MEASURES OF CRACK ARE: L: 0.500 INCH TOOK MECHANICALLY TOOL USED CALIPER P/N : 500-750-20 S/N: B21015879 DUE DATE: 13-DEC -23.;[02] CORRECTED STEP 1  REAPLACED BRACKET ON REAR SPAR IRSS 211 AT RT WING IAW B737-700 SRM 51-40-02 AND MEASURES OF CRACK ARE: L: 0.500 INCH TOOK MECHANICALLY TOOL USED CALIPER P/N : 500-750-20 S/N: B21015879 DUE DATE: 13-DEC -23.;[03] CORRECTED STEP 1  REAPLACED BRACKET ON REAR SPAR IRSS 211 AT RT WING IAW B737-700 SRM 51-40-02 AND MEASURES OF CRACK ARE: L: 0.500 INCH TOOK MECHANICALLY TOOL USED CALIPER P/N : 500-750-20 S/N: B21015879 DUE DATE: 13-DEC -23.
